# SDR MASA2009082500274

- Difficulty date: August 25, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 31,764 hours, 33,564 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 7003110901
- Part serial: 92076733
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 13,388 hours, 12,556 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLT 2847 PHX-YUM.  BURNING SMELL IN FLIGHT DECK.  R2 ADI.
